# SDR DALA2017040502748

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 48,136 hours, 32,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THAT THE TAIL CONE EMERGENCY LIGHTS WERE INOPERATIVE. THE TAIL CONE EMERGENCY LIGHT BATTERY WAS REPLACED PER AMM 33-55. ALL CHECKS ARE GOOD.
